Alert archive / Montana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 13, NWS Glasgow, MT

June 6, 2011Petroleum County, Montana

NWS Glasgow, MT issued this severe thunderstorm warning at Jun 6, 2011, 10:25 PM MDT for Petroleum County, Montana. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2011, 10:25 PM MDT (04:25 UTC)
Expired
Jun 6, 2011, 11:18 PM MDT
In force
53 min
Issued by
NWS Glasgow, MT
Area
Storm-based polygon

County Petroleum County, MT

The radar

The Billings radar (KBLX), 126 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 10:30 PM MDTHAIL 18 Sw Flatwillow, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 5:46 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 4.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2276 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WUUS55 KGGW 070425
SVRGGW
MTC069-070530-
/O.NEW.KGGW.SV.W.0013.110607T0425Z-110607T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
1025 PM MDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PETROLEUM COUNTY IN NORTHEAST MONTANA...

* UNTIL 1130 PM MDT.

* AT 1019 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES SOUTH OF FLATWILLOW...OR 19 MILES NORTH
  OF ROUNDUP...AND MOVING NORTH AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  FLATWILLOW AND WINNETT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN NORTHEAST OF 
ROUNDUP WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR NORTHEAST MONTANA.

&&

LAT...LON 4685 10862 4709 10862 4721 10827 4716 10794
      4713 10793 4712 10795 4708 10792 4696 10790
      4688 10794 4685 10789 4675 10787 4674 10863
      4680 10864 4684 10864
TIME...MOT...LOC 0423Z 195DEG 29KT 4673 10838

$$

RAE
WEATHER.GOV/GLASGOW
2 follow-up statements
914 
WWUS55 KGGW 070459
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1059 PM MDT MON JUN 6 2011

MTC069-070530-
/O.CON.KGGW.SV.W.0013.000000T0000Z-110607T0530Z/
PETROLEUM-
1059 PM MDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT
FOR SOUTHERN PETROLEUM COUNTY...

AT 1052 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL AND HEAVY RAIN.  THIS STORM WAS LOCATED 9 MILES SOUTHEAST OF 
WINNETT...AND MOVING NORTH AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE...
 WINNETT 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED SOUTHWEST OF 
FLATWILLOW WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR NORTHEAST MONTANA.

&&

LAT...LON 4685 10862 4709 10862 4721 10827 4716 10794
      4713 10793 4712 10795 4708 10792 4696 10790
      4688 10794 4685 10789 4675 10787 4674 10863
      4680 10864 4684 10864
TIME...MOT...LOC 0457Z 191DEG 41KT 4696 10821

$$

RAE
WEATHER.GOV/GLASGOW
522 
WWUS55 KGGW 070518
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1118 PM MDT MON JUN 6 2011

MTC069-070527-
/O.CAN.KGGW.SV.W.0013.000000T0000Z-110607T0530Z/
PETROLEUM-
1118 PM MDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PETROLEUM COUNTY IS
CANCELLED...

AT 1112 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR NORTHEAST MONTANA.

LAT...LON 4685 10862 4709 10862 4721 10827 4716 10794
      4713 10793 4712 10795 4708 10792 4696 10790
      4688 10794 4685 10789 4675 10787 4674 10863
      4680 10864 4684 10864
TIME...MOT...LOC 0517Z 191DEG 41KT 4718 10815

$$

PROTON
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 9:38 PM MDT, 47 minutes earlier.

Area forecast discussion, Jun 6, 9:38 PM MDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
938 PM MDT MON JUN 6 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY...
STRONG THUNDERSTORM ACTIVITY INCLUDING LARGE HAIL...STRONG WINDS AND
FUNNEL CLOUD SIGHTINGS APPROACHING NEMONT THIS EVENING HAS PROMPTED
SPC TO ISSUE A TORNADO WATCH FOR PETROLEUM AND GARFIELD COUNTIES
THIS EVENING. ADDITIONAL COUNTIES MAY BE INCLUDED LATER AS THE
STORM DEVELOPS AND MOVES NORTH. THE GGW 00Z SOUNDING INDICATES A
STRONG CAP WHICH MAY PRECLUDE SEVERE REACHING NORTH OF THE
MISSOURI RIVER. HOWEVER STORM RAIN SHOWER ACTIVITY WITH SCATTERED
THUNDER SHOULD MOVE OVER MOST THE THE CWA LATER TONIGHT. INHERITED
GRIDS STILL LOOK REPRESENTATIVE WITH CURRENT OBSERVATIONS. DID
UPDATE BASED ON LATEST GUIDANCE FOR AFTER MIDNIGHT. SCT

PREVIOUS DISCUSSION...
SIGNIFICANT RAINFALL POSSIBLE OVER THE NEXT 24 TO 36 HOURS AS A
LOW PRESSURE SYSTEM LIFTS FROM THE GREAT BASIN TO THE NORTHERN
PLAINS.

PRESSURE FALLS ALONG THE STATIONARY TROF IN NORTHERN WYOMING HAVE
TIGHTENED THE GRADIENT ACROSS EASTERN MONTANA...RESULTING IN
STRENGTHENING EAST WINDS THIS AFTERNOON. A LAKE WIND ADVISORY IS
IN EFFECT BECAUSE OF THIS WIND.

SHOWERS AND THUNDERSTORMS BEGINNING TO DEVELOP OVER IDAHO AND
WESTERN MONTANA AS UPPER LOW LIFTS THROUGH NORTHERN NEVADA...WILL
BE SPREADING INTO NORTHEAST MONTANA THIS EVENING. WITH THE STRONG
ASCENT APPROACHES WITH THE UPPER TROF AND THE WYOMING SURFACE LOW
DEEPENING NORTHWARD...COULD ALSO SEE SOME SEVERE THUNDERSTORMS AS
WELL...WITH THE GREATEST RISK OF SEVERE WEATHER TO THE SOUTH OF
THE MISSOURI RIVER.

AS THE STACKED SYSTEM MOVES THROUGH MONTANA LATE TONIGHT AND INTO
THE DAKOTAS ON TUESDAY...MOISTURE WILL BE WRAPPING INTO THE
NORTHERN AND WESTERN PORTIONS OF THE SYSTEM. THIS COULD RESULT IN
SIGNIFICANT RAINFALL ACROSS AREAS THAT ARE ALREADY EXPERIENCING
FLOODING ALONG THE MILK AND MUSSELSHELL RIVERS. WINDS WILL ALSO
REMAIN STRONG THROUGH TUESDAY.

THE STORM SYSTEM WILL MOVE RAPIDLY EAST TUESDAY NIGHT AND
WEDNESDAY WHILE SHOWERS TAPER OFF FROM THE WEST. WITH HIGH
PRESSURE MOVING INTO THE REGION WINDS SHOULD DROP OFF TO LESS
THAN 20KTS OVER FORT PECK LAKE BY WEDNESDAY MORNING. EBERT

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...

LONG TERM FORECAST PERIOD BEGINS WITH THE CONTINUED UNSETTLED
WEATHER PATTERN EMERGING EAST OF THE NORTHERN ROCKIES AS
REPEATED UPPER LEVEL LOW CENTERS AND TROUGHS SLIDE THROUGH THE
REGION. ANY UPPER LEVEL RIDGING BETWEEN THE DISTURBANCES LOOK TO
BE BRIEF AND WEAK.

GENERAL AND PERPETUAL TROUGHINESS IS PROGGED TO PERSIST OVER THE
NORTHERN ROCKIES AND NORTHERN HIGH PLAINS THROUGHOUT THE ENTIRE
LONG TERM FORECAST PERIOD.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THERE IS FAIRLY GOOD
MODEL AGREEMENT WITH INCREASED CHANCES FOR SHOWERS AND
THUNDERSTORMS MOVING FROM SOUTH TO NORTH IMPACTING OUR SOUTHERN
ZONES.

BEGINNING THIS WEEKEND...INCREASING AMOUNTS OF EXTENDED MODEL
DISCREPANCIES LEND TO A DECREASE IN CONFIDENCE OF FORECAST
DETAILS...EXCEPT TO SAY THAT A CONTINUED PATTERN OF UNSETTLED
WEATHER AND COOLER THAN NORMAL TEMPERATURES CAN BE EXPECTED ACROSS
NORTHEAST MONTANA. BMICKELSON

PREVIOUS LONG TERM DISCUSSION...SHORTWAVE RIDGE WILL BE OVER
EASTERN MONTANA WEDNESDAY NIGHT WITH SURFACE HIGH OVER NORTH
DAKOTA. A FEW SHOWERS FROM WEDNESDAY'S SHORTWAVE MAY LINGER INTO
THE EVENING. WILL MAINTAIN A CHANCE OF SHOWERS FOR NOW.

SOUTHWEST FLOW AHEAD OF NEXT UPPER LOW WILL BRING MOISTURE BACK
INTO EASTERN MONTANA ON THURSDAY. BOTH THE GFS AND ECMWF SPLIT
THIS SYSTEM AS IT MOVES ACROSS MONTANA AND WYOMING THURSDAY NIGHT
AND FRIDAY. THE ECMWF IS SOMEWHAT FURTHER NORTH WITH THE INITIAL
UPPER LOW SO IT HAS MORE MOISTURE OVER THE STATE THURSDAY AND
THURSDAY NIGHT THAN THE GFS. AFTER THE SPLIT...THEY AGREE ON
TAKING THE NORTHERN BRANCH OF THIS SYSTEM ACROSS EASTERN MONTANA
ON FRIDAY. WILL FORECAST A CHANCE OF SHOWERS WITH A SLIGHT CHANCE
OF THUNDERSTORMS WITH THIS SYSTEM.

THE REMAINDER OF THE PERIOD FEATURES SOUTHWEST FLOW ALOFT WITH
FREQUENT SHORTWAVES AND CHANCES OF SHOWERS AND THUNDERSTORMS.
FORRESTER

&&

.AVIATION...
THE STRONG NORTHERN ROCKIES STORM WILL CONTINUE ITS TRACK
NORTHEASTWARD INTO NORTHEAST MONTANA TONIGHT. THIS WILL CHANGE
VFR CONDITIONS TO A PATTERN OVERNIGHT FAVORABLE FOR THUNDERSTORMS
AND PERIODS OF HEAVY RAIN. EXPECT SOME QUICK AND SUDDEN CHANGES TO
FLIGHT CONDITIONS...AS LOW AS LIFR...ESPECIALLY BETWEEN 05Z AND
15Z. WINDS FROM THE EAST AND SLIGHTLY NORTHEAST WILL PERSIST
THROUGHOUT THE PERIOD AND INCREASE AT LEAST INTO THE 25G35KT RANGE
OVER THE SAME TIME PERIOD. NORTH TO SOUTH ORIENTED ROADWAYS WILL
LIKELY EXPERIENCE STRONG CROSSWINDS TONIGHT THROUGH TUESDAY
MORNING. BMICKELSON

&&

.HYDROLOGY...
FOR THE MILK AND MUSSELSHELL BASINS...EXPECT ONGOING FLOODING OF
MAIN STEM RIVERS AND SMALLER STREAMS AND CREEKS DUE TO CONTINUED
RUNOFF FROM RECENT AND EXPECTED HEAVY RAIN AND MOUNTAIN SNOW MELT.
FLOOD WARNINGS ARE IN EFFECT.

THE MISSOURI RIVER BELOW FORT PECK DAM WILL SEE A SUBSTANTIAL RISE
IN WATER LEVELS EARLY THIS WEEK DUE TO INCREASING AMOUNTS OF WATER
BEING RELEASED FROM THE FORT PECK RESERVOIR. A FLOOD WARNING IS
NOW IN EFFECT FOR THIS AREA.

WIDESPREAD RAIN WILL IMPACT THE AREA BETWEEN TONIGHT AND
WEDNESDAY WHICH WILL MAINTAIN THE CURRENT FLOODING AND POSSIBLY
CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN
FALLS.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 AM MDT WEDNESDAY FOR FORT PECK LAKE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 6, 3:38 AM MDT, 18 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
338 AM MDT MON JUN 6 2011

MTZ016-017-059-061-070945-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
NORTHERN PHILLIPS-NORTHERN VALLEY-
338 AM MDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOODING CONTINUES ON SMALL STREAMS IN VALLEY AND PHILLIPS
COUNTIES...AND ALONG THE MILK RIVER FROM JUST BELOW SACO TO THE
CONFLUENCE WITH THE MISSOURI RIVER.

FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF
ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A
FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM OF
FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER.

A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING
STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY
SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED.
THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND
WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY
CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN
FALLS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ021-022-070945-
PETROLEUM-GARFIELD-
338 AM MDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOODING WILL CONTINUE ALONG THE MUSSELSHELL RIVER AND SOME SMALL
STREAMS THROUGH THE WEEK.

A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING
STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY
SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED.
THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND
WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY
CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN
FALLS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ020-023-024-062-070945-
WESTERN ROOSEVELT-MCCONE-RICHLAND-EASTERN ROOSEVELT-
338 AM MDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF
ENGINEERS INCREASE RELEASES FROM FORT PECK RESERVOIR. THEREFORE A
FLOOD WARNING IS IN EFFECT ON THE MISSOURI RIVER FROM DOWNSTREAM OF
FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER.

A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING
STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY
SEVERE. A LAKE WIND ADVISORY FOR FORT PECK LAKE HAS BEEN ISSUED.
THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND
WEDNESDAY WILL LIKELY MAINTAIN THE CURRENT FLOODING AND POSSIBLY
CREATE NEW FLOODING IN SOME AREAS DEPENDING ON HOW MUCH RAIN
FALLS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ018-019-025>027-060-070945-
DANIELS-SHERIDAN-DAWSON-PRAIRIE-WIBAUX-SOUTHWEST PHILLIPS-
338 AM MDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM MOVING OVER THE AREA TONIGHT AND TUESDAY WILL BRING
STRONG WINDS...HEAVY RAINS AND THUNDERSTORMS...SOME POSSIBLY
SEVERE. THE WIDESPREAD RAIN IMPACTING THE AREA BETWEEN TONIGHT AND
WEDNESDAY WILL POSSIBLY CREATE NEW FLOODING IN SOME AREAS
DEPENDING ON HOW MUCH RAIN FALLS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 11:03 PM MDTSpecial Weather StatementGGWPhillips57 min
Jun 6, 11:45 PM MDTSpecial Weather StatementGGWValley60 min
Jun 7, 12:13 AM MDTSpecial Weather StatementGGWGarfield47 min
Jun 7, 12:18 AM MDTSpecial Weather StatementGGWValley57 min
Jun 7, 12:21 AM MDTFlash Flood WarningGGWValley4 hr
Jun 7, 12:28 AM MDTSpecial Weather StatementGGWRoosevelt62 min
Jun 7, 12:29 AM MDTFlash Flood WarningGGWRoosevelt4 hr
Jun 7, 12:43 AM MDTSevere Thunderstorm WarningGGWRoosevelt, Sheridan38 min
Jun 7, 1:00 AM MDTSpecial Weather StatementGGWSheridan60 min
Jun 7, 1:36 AM MDTFlash Flood WarningGGWRoosevelt, Valley3 hr
Jun 7, 1:44 AM MDTFlash Flood WarningGGWRoosevelt, Sheridan3 hr
Jun 7, 4:22 AM MDTAreal Flood WarningGGWDaniels, Roosevelt, Sheridan, Valley64 hr
Jun 7, 9:22 AM MDTFlash Flood WarningGGWGarfield, Valley3 hr
Jun 7, 9:24 AM MDTSpecial Weather StatementGGWValley66 min
Jun 7, 11:51 AM MDTFlash Flood WarningGGWGarfield, Petroleum, Phillips, Valley9 hr
Jun 7, 12:14 PM MDTRiver Flood WarningGGWPhillips23 hr
Jun 7, 12:14 PM MDTRiver Flood WarningGGWPhillips, Valley7 days
Jun 7, 12:14 PM MDTRiver Flood WarningGGWRoosevelt23 hr
Jun 7, 1:03 PM MDTFlash Flood WarningGGWRoosevelt, Valley4 hr

Nearby

Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.